# SDR 2022FA0000019

- Difficulty date: May 20, 2021
- Submitted: January 13, 2022
- Operation: General aviation
- Aircraft: N704LB
- Make and model: Israel GALAXY
- Aircraft serial: 103
- Aircraft time: 4,765 hours, 2,575 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION FOUND UNDER ANTENNAS ON AIRCRAFT BELLY
